| Model Number |
MPX9108-C |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd maxplus extension set with needleless connector and y-site the tubing separated from the adaptor.There was no report of patient impact.The following information was provided by the initial reporter: the maxplus tubing (item# mpx9108c) was not bonded together like it should be.
Additional Manufacturer Narrative
Device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: no sample received but photo was provided by the customer.It was reported by the customer that the tubing keeps coming apart unexpectedly.The photos verifies the complaint.The root cause cannot be determined without the physical sample for investigation.A device history record review for model mpx9108-c and lot number 22119057 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.
Event or Problem Description
It was reported while using bd maxplus extension set with needleless connector and y-site the tubing separated from the adaptor.There was no report of patient impact.The following information was provided by the initial reporter: the maxplus tubing (item# (b)(4) was not bonded together like it should be.